Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 316813, 14 pages
http://dx.doi.org/10.1155/2013/316813
Research Article

Bregman Asymptotic Pointwise Nonexpansive Mappings in Banach Spaces

1Department of Information Management, Yuan Ze University, Chung-Li 32003, Taiwan
2Department of Mathematics, Yasouj University, Yasouj 75918, Iran
3Department of Applied Mathematics, National Sun Yat-Sen University, Kaohsiung 804, Taiwan

Received 20 September 2013; Accepted 11 November 2013

Academic Editor: Chi-Ming Chen

Copyright © 2013 Chin-Tzong Pang and Eskandar Naraghirad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Takahashi, Nonlinear Functional Analysis, Fixed Point Theory and Its Applications, Yokohama Publishers, Yokohama, Japan, 2000. View at MathSciNet
  2. W. Takahashi, Convex Analysis and Approximation of Fixed Points, Yokohama Publishers, Yokohama, Japan, 2000. View at MathSciNet
  3. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Reich, “Weak convergence theorems for nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 274–276, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, pp. 591–597, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J.-P. Gossez and E. Lami Dozo, “Some geometric properties related to the fixed point theory for nonexpansive mappings,” Pacific Journal of Mathematics, vol. 40, pp. 565–573, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, A. Kartsatos, Ed., pp. 15–50, Marcel Dekker, New York, NY, USA, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Butnariu and A. N. Iusem, Totally Convex Functions for Fixed Points Computation and Infinite Dimensional Optimization, Kluwer Academic, Dordrecht, Germany, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. Kohsaka and W. Takahashi, “Proximal point algorithms with Bregman functions in Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 3, pp. 505–523, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. T. Rockafellar, “Characterization of the subdifferentials of convex functions,” Pacific Journal of Mathematics, vol. 17, pp. 497–510, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. T. Rockafellar, “On the maximal monotonicity of subdifferential mappings,” Pacific Journal of Mathematics, vol. 33, pp. 209–216, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. M. Brègman, “The relation method of finding the common point of convex sets and its application to the solution of problems in convex programming,” USSR Computational Mathematics and Mathematical Physics, vol. 7, pp. 200–217, 1967. View at Google Scholar · View at MathSciNet
  14. Y. Censor and A. Lent, “An iterative row-action method for interval convex programming,” Journal of Optimization Theory and Applications, vol. 34, no. 3, pp. 321–353, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. E. Naraghirad, W. Takahashi, and J.-C. Yao, “Generalized retraction and fixed point theorems using Bregman functions in Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 13, no. 1, pp. 141–156, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Zălinescu, Convex Analysis in General Vector Spaces, World Scientific Publishing, River Edge, NJ, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  17. W. A. Kirk and H.-K. Xu, “Asymptotic pointwise contractions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 12, pp. 4706–4712, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W. M. Kozlowski, “Fixed point iteration processes for asymptotic pointwise nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 377, no. 1, pp. 43–52, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. N. Hussain and M. A. Khamsi, “On asymptotic pointwise contractions in metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4423–4429, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. A. Khamsi and W. M. Kozlowski, “On asymptotic pointwise contractions in modular function spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 9, pp. 2957–2967, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. N. Hussain, E. Naraghirad, and A. Alotaibi, “Existence of common fixed points using Bregman nonexpansive retracts and Bregman functions in Banach spaces,” Fixed Point Theory and Applications, vol. 2013, article 113, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. G. Chen and M. Teboulle, “Convergence analysis of a proximal-like minimization algorithm using Bregman functions,” SIAM Journal on Optimization, vol. 3, no. 3, pp. 538–543, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. E. Naraghirad and J.-C. Yao, “Bregman weak relatively nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2013, article 141, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. D. Butnariu and E. Resmerita, “Bregman distances, totally convex functions, and a method for solving operator equations in Banach spaces,” Abstract and Applied Analysis, vol. 2006, Article ID 84919, 39 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. R. Bruck, T. Kuczumow, and S. Reich, “Convergence of iterates of asymptotically nonexpansive mappings in Banach spaces with the uniform Opial property,” Colloquium Mathematicum, vol. 65, no. 2, pp. 169–179, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Y. - Huang, J.-C. Jeng, T.-Y. Kuo, and C.-C. Hong, “Fixed point and weak convergence theorems for point-dependent λ-hybrid mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2011, article 105, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH